# SDR AU990135

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: BACB10CF14PP
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT TRIM WHEEL OUTBOARD SHAFT SUPPORT BEARING COLLAPSED.  ALL BEARING BALLS MISSING. PART TC:  34,858.
